L. E. Garey

Articles in Scholarly Journals [Incomplete List]

  1. Uniqueness of solutions to integrodifferential and functional integrodifferential equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 3, pp. 253–260, 1999
  2. Efficient algorithms for solving nonlinear Volterra integro-differential equations with two point boundary conditions
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 755–760, 1998
  3. A shooting method for singular nonlinear second order Volterra integro-differential equations
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 589–598, 1997